# SDR SWIA2019052145906

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 31,951 hours, 31,844 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON RETRACTION AFTER TAKEOFF. QRH RESOLVED THE WARNING. ALL INDICATIONS NORMAL ON LANDING. (FLT#3552) CLOSED PERFORMED SERVICING OF THE NLG STRUT IAW AMM. OPS TEST OF THE GEAR EXTENSION AND RETRACTION WAS GOOD IAW AMM. NO DEFECT NOTED OR ANY MESSAGES SHOWN DURING ENTIRE OPS TEST.
